Results overview: Found 3 records in 0.02 seconds.
Articles, 3 records found
Articles 3 records found  
1.
63 p, 650.6 KB Flux limited generalized porous media diffusion equations / Caselles, V.
We study a class of generalized porous media type flux limited diffusion equations and we prove the existence and uniqueness of entropy solutions. We compute the Rankine-Hugoniot condition on the jump set for solutions which are of locally bounded variation in space and time. [...]
2013 - 10.5565/PUBLMAT_57113_07
Publicacions matemàtiques, Vol. 57, Núm. 1 (2013) , p. 155-217  
2.
50 p, 514.3 KB Higher integrability for parabolic systems with non-standard growth and degenerate diffusions / Bögelein, Verena (Universität Erlangen-Nürnberg (Alemanya). Department Mathematik) ; Duzaar, Frank (Universität Erlangen-Nürnberg (Alemanya). Department Mathematik)
The aim of this paper is to establish a Meyer's type higher integrability result for weak solutions of possibly degenerate parabolic systems of the type ∂t u│- div ɑ ( x, t, D u) = div (│F│p (x,t) - 2 F). [...]
2011 - 10.5565/PUBLMAT_55111_10
Publicacions matemàtiques, Vol. 55, Núm. 1 (2011) , p. 201-250  
3.
21 p, 212.5 KB Convergence of an entropic semi-discretization for nonlinear Fokker-Planck equations in Rd / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gualdani, M. P. (University of Texas at Austin. Department of Mathematics) ; Jüngel, A. (Technische Universität Wien (Alemanya). Institut für Analysis und Scientific Computing)
A nonlinear degenerate Fokker-Planck equation in the whole space is analyzed. The existence of solutions to the corresponding implicit Euler scheme is proved, and it is shown that the semi-discrete solution converges to a solution of the continuous problem. [...]
2008 - 10.5565/PUBLMAT_52208_08
Publicacions matemàtiques, V. 52 n. 2 (2008) p. 413-433  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.